A. Research papers
  1. On a certain converse of the mean value theorem. (French) Ann. Univ. Mariae Curie-Skłodowska. Sect. A. 4, (1950). 131–135.
  2. On monotonity-preserving transformations. Ann. Univ. Mariae Curie-Skłodowska. Sect. A. 6 (1952), 91–111 (1954).
  3. A correction to "On monotonity-preserving transformations'' (Ann. UMCS, vol. VI (1952), pp. 91–111). Ann. Univ. Mariae Curie-Skłodowska. Sect. A. 6 (1952), unpaged (1954).
  4. (with Biernacki, M.) On the monotonity of certain functionals in the theory of analytic functions. Ann. Univ. Mariae Curie-Skłodowska. Sect. A. 9 (1955), 135–147 (1957).
  5. An inequality concerning series with decreasing positive terms. Ann. Univ. Mariae Curie-Skłodowska. Sect. A. 9 (1955), 187–193 (1957).
  6. On the maximum modulus of univalent functions. Bull. Acad. Polon. Sci. Cl. III. 3 (1955), 203–206.
  7. Olivier's theorem and its generalizations. (Polish) Prace Mat. 2 (1956), 159–164.
  8. (with Radziszewski, K.) Isoperimetrical defect and conformal mapping. Ann. Univ. Mariae Curie-Skłodowska. Sect. A 10 (1956), 49–56.
  9. On the derivative of bounded univalent functions. Bull. Acad. Polon. Sci. Sér. Math. Astr. Phys. 6 (1958) 157–159.
  10. A symmetrization result for maximum modulus. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 (1958) 557–559.
  11. On the derivative of bounded p-valent functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 12 (1958) 23–28.
  12. Distortion theorems for bounded p-valent functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 12 1958 29–38.
  13. Circular symmetrization and Green's function. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 7 (1959) 327–330.
  14. Distortion theorems for bounded convex functions. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960) 625–627.
  15. Distortion theorems for bounded convex functions. II. Ann. Univ. Mariae Curie-Skłodowska Sect. A 14 (1960) 7–18.
  16. On univalent functions with two preassigned values. Ann. Univ. Mariae Curie-Skłodowska Sect. A 15 (1961) 57–77.
  17. On a problem of P. Montel. Ann. Polon. Math. 12 (1962) 55–60.
  18. The radius of close-to-convexivity within the family of univalent functions. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 201–204.
  19. (with Bielecki, A.; Lewandowski, Z.) On typically-real functions with a preassigned second coefficient. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 205–208.
  20. A counterexample concerning univalent functions. Folia Socientatis Scientrium Lublinensis 2 (1962), 57-58.
  21. Some remarks concerning my paper: "On univalent functions with two preassigned values''. Ann. Univ. Mariae Curie-Skłodowska Sect. A 16 (1962), 129–136 (1964).
  22. On the derivative of close-to-convex functions. Colloq. Math. 10 (1963), 143–146.
  23. (with Lewandowski, Z.) On the integral of univalent functions. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 447–448.
  24. On the region of variability of the ratio f(z1)/f(z2) within the class S of univalent functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 17 (1963) 55–64 (1965).
  25. Some remarks on close-to-convex functions. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 12 (1964) 25–28.
  26. (with Reade, M.O.) The radius of univalence of certain analytic functions. Michigan Math. J. 11 (1964) 157–159.
  27. On a theorem of Kubo concerning functions regular in an annulus. Colloq. Math. 16 (1967) 43–47.
  28. (with Reade, M.O.) Koebe domains for certain classes of analytic functions. J. Analyse Math. 18 (1967) 185–195.
  29. (with Rahman, Q.I.) Univalent polynomials of small degree. Ann. Univ. Mariae Curie-Skłodowska Sect. A 21 (1967), 79–90 (1972).
  30. On an extremal problem of F. W. Gehring. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968) 99–101.
  31. (with Ławrynowicz, J.) Quasiconformal mappings of the unit disc with two invariant points. Michigan Math. J. 14 (1967) 487–492.
  32. (with Ławrynowicz, J.) Errata: "Quasiconformal mappings of the unit disc with two invariant points.''. Michigan Math. J. 15 (1968) 506.
  33. An extremal length problem and its applications. Proceedings of the NRL Conference on Classical Function Theory (Math. Res. Center, Naval Res. Lab., Washington, D.C., 1970), pp. 143–155. Math. Res. Center, Naval Res. Lab., Washington, D.C., 1970.
  34. (with Złotkiewicz, E.) Koebe sets for univalent functions with two preassigned values. Ann. Acad. Sci. Fenn. Ser. A I No. 487 (1971) 12 pp.
  35. An extremal length problem. Proceedings of the Fifth Conference on Analytic Functions (Univ. Mariae Curie-Skłodowska, Lublin, 1970). Ann. Univ. Mariae Curie-Skłodowska Sect. A 22-24 (1968/70), 95–103 (1972).
  36. The Green function of domains containing a fixed ellipse. Michigan Math. J. 20 (1973), 13–19.
  37. Convolution and quasiconformal extension. Comment. Math. Helv. 51 (1976), no. 1, 99–104.
  38. (with Fait, M.; Zygmunt, J.) Explicit quasiconformal extensions for some classes of univalent functions. Comment. Math. Helv. 51 (1976), no. 2, 279–285.
  39. Symmetrization and harmonic measure. Ann. Polon. Math. 33 (1976), 170-172.
  40. (with Złotkiewicz, E.) Two remarks on typically-real functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 30 (1976), 57–61 (1978).
  41. Über schlichte quasikonform fortsetzbare Funktionen. (German) Komplexe Analysis und ihre Anwendung auf partielle Differentialgleichungen (Tagung, Martin-Luther-Universität, Halle, 1976). Wiss. Beitr. Martin-Luther-Univ. Halle-Wittenberg M 27 (1977), 33–35.
  42. (with Stankiewicz, J.) Quasisubordination and quasimajorization. Ann. Univ. Mariae Curie-Skłodowska Sect. A 31 (1977), 71–74 (1979).
  43. (with Libera, R.J.; Złotkiewicz, E.) Coefficients of inverses of regular starlike functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 33 (1979), 103–110 (1981).
  44. Coefficient estimates for powers of univalent functions and their inverses. Ann. Univ. Mariae Curie-Skłodowska Sect. A 34 (1980), 73–81 (1983).
  45. (with Soni, Anil K.) Close-to-convex functions with quasiconformal extension. Proceedings of the 8-th Conference of Analytic Functions Blazejewko 1982 (Blazejewko, 1982), Lecture Notes in Math., 1039, Springer, Berlin, 1983, 320–327.
  46. John's criterion of univalence and a problem of Robertson. Complex Variables Theory Appl. 3 (1984), no. 1-3, 173–183.
  47. Conjugate holomorphic eigenfunctions and extremal quasiconformal reflection. Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 305–311.
  48. (with Rahman, Q. I.) Pointwise bounded families of holomorphic functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 38 (1984), 55–57 (1986).
  49. Generalized Fredholm eigenvalues of a Jordan curve. Ann. Polon. Math. 46 (1985), 157–163.
  50. Parametric representation of Charzynski polynomials. Bull. Soc. Sci. Lett. Lódz 36 (1986), no. 9, 8 pp.
  51. On Charzynski polynomials of small degree. Complex Variables Theory Appl. 7 (1986), no. 1-3, 129–138.
  52. Quasicircles and harmonic measure. Ann. Acad. Sci. Fenn. Ser. A I Math. 12 (1987), no. 1, 19–24.
  53. Boundary correspondence under quasiconformal mappings revisited. Proceedings of the 9th Conference on Analytic Functions (Lublin, 1986). Ann. Univ. Mariae Curie-Skłodowska Sect. A 40 (1986), 105–113 (1987).
  54. Quasiconformal extensions of some special univalent functions. Colloq. Math. 51 (1987), 189–193.
  55. Some remarks concerning the Cauchy operator on AD-regular curves. Ann. Univ. Mariae Curie-Skłodowska Sect. A 42 (1988), 53–58.
  56. Quasisymmetric functions and harmonic analysis. Complex methods on partial differential equations, 101–108, Math. Res., 53, Akademie-Verlag, Berlin, 1989.
  57. Generalized Neumann-Poincaré operator and chord-arc curves. Ann. Univ. Mariae Curie-Skłodowska Sect. A 43 (1989), 69–78 (1991).
  58. Harmonic analysis and boundary correspondence under quasiconformal mappings. Ann. Acad. Sci. Fenn. Ser. A I Math. 14 (1989), no. 2, 225–242.
  59. Fredholm eigenvalues and complementary Hardy spaces. Ann. Univ. Mariae Curie-Skłodowska Sect. A 44 (1990), 23–36 (1991).
  60. (with Causey, W. M.; Merkes, E. P.) Some remarks on a distortion lemma. Ann. Univ. Mariae Curie-Skłodowska Sect. A 45 (1991), 15–19 (1992).
  61. Some remarks on the maxima of inner conformal radius. Ann. Univ. Mariae Curie-Skłodowska Sect. A 46 (1992), 57–61.
  62. (with Partyka, D.) Generalized Neumann-Poincaré operator, chord-arc curves and Fredholm eigenvalues. Complex Variables Theory Appl. 21 (1993), no. 3-4, 253–263.
  63. Fredholm eigenvalues and complementary Bergman spaces. Proceedings of the Fourth Finnish-Polish Summer School in Complex Analysis at Jyväskylä (1992), 89–96, Report, 55, Univ. Jyväskylä, Jyväskylä, 1993.
  64. Selected results in complex analysis obtained in Lublin (1955–1991). Opuscula Math. No. 13 (1993), 12, 19, 151–160.
  65. Quasisymmetric functions and quasihomographies. Ann. Univ. Mariae Curie-Skłodowska Sect. A 47 (1993), 90–95.
  66. Universal Teichmüller space and Fourier series. Workshop on Complex Analysis (Lublin, 1994). Ann. Univ. Mariae Curie-Skłodowska Sect. A 48 (1994), 60–66.
  67. Universal Teichmüller space and Fourier series. Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995), no. 2, 387–400.
  68. On the notion of the universal Teichmüller space. Travaux de la Conférence Internationale d'Analyse Complexe et du 7e Séminaire Roumano-Finlandais (1993). Rev. Roumaine Math. Pures Appl. 40 (1995), no. 2, 169–175.
  69. Isomorphism of Fuchsian groups and harmonic maps. Mitt. Math. Sem. Giessen No. 228 (1996), 25–29.
  70. Some remarks on the isomorphism of Fuchsian groups. Ann. Univ. Mariae Curie-Skłodowska Sect. A 50 (1996), 95–97.
  71. (with Partyka, D.) Harmonic extensions of quasisymmetric mappings. Complex Variables Theory Appl. 33 (1997), no. 1-4, 159–176.
  72. Fuchsian groups isomorphism, conformally natural quasiconformal extension and harmonic mappings. Dedicated to Professor Eligiusz J. Złotkiewicz. Ann. Univ. Mariae Curie-Skłodowska Sect. A 52 (1998), no. 1, 57–63.
  73. (with Nowak, M.) Harmonic automorphisms of the unit disk. Continued fractions and geometric function theory (CONFUN) (Trondheim, 1997). J. Comput. Appl. Math. 105 (1999), no. 1-2, 337–346.
B. Expository papers; biographical notes
  1. (with Bielecki, A.) Mieczysław Biernacki and his papers in function theory and the theory of polynomials. (Polish) Folia Societatis Scientarium Lublinensis, 1 (1961), 71-77.
  2. Mieczysław Biernacki 1891-1959. (Polish) Wiadomosci Matematyczne 5 (1961), 1-14.
  3. (with Bielecki, A.; Gołąb, S.; Montel, P.) Mieczysław Biernacki (30. III. 1891–21. XI. 1959). Colloq. Math. 9 (1962) 361–381.
  4. On some recent results in the theory of analytic functions. Colloq. Math. 11 (1963/1964) 147–150.
  5. On close-to-convex functions. 1970 Symposia on Theoretical Physics and Mathematics, Vol. 10 (Inst. Math. Sci., Madras, 1969) pp. 23–27 Plenum, New York.
  6. Fifty years of mathematics at the Maria Curie-Skłodowska University in Lublin (1941-1994). (Polish), Ann. Univ. Mariae Curie-Skłodowska Sect. AAA 49 (1994), 5-26.
  7. (with Stankiewicz, J.) Zdzisław Lewandowski – biography and scientific work. Dedicated to Professor Zdzisław Lewandowski on the occasion of his seventieth birthday. Ann. Univ. Mariae Curie-Skłodowska Sect. A 54 (2000), ix–x.
  8. (with Kisyński, J.) Adam Bielecki (1910–2003). Ann. Univ. Mariae Curie-Skłodowska Sect. A 57 (2003), 1–10.
C. Textbooks and lecture notes
  1. A Collection of Problems in Analytic Functions. (Polish) PWN-Polish Scientific Publishers, Warsaw, 1-st Ed. 1965, 267 pp.; 2-nd Ed. 1968, 267 pp.; 3-rd Ed. 1972, 294 pp.; 4-th Ed. 1975, 312 pp.
  2. (with Ławrynowicz, J.) Extremal Length Method and its Applications. (Polish) First Summer School in Analytic Functions at Uniejów, Lódz 1969, 19-83.
  3. Problems in complex variable theory. Translation of the 1962 Polish original. Modern Analytic and Computational Methods in Science and Mathematics, No. 36. American Elsevier Publishing Co., Inc., New York; PWN-Polish Scientific Publishers, Warsaw, 1971. xvii+283 pp.
  4. (with Ławrynowicz, J.) Parametric and Variational Methods for Quasiconformal Mappings in the palne I. (Polish) Second Summer School in Analytic Functions at Sw. Katarzyna, Lódz 1973, 3-98.
  5. Lectures on Selected Topics in Complex Analysis. Lectures held at the University of Maryland in Spring Semester 1974 (mimeographed), 168 pp.
  6. (with Ławrynowicz, J.) Parametric and Variational Methods for Quasiconformal Mappings in the palne II. (Polish) Third Summer School in Analytic Functions at Polesie, LódŸ 1977, 37-134.
  7. (with Ławrynowicz, J.) Elementy analizy zespolonej. (Polish) [Elements of complex analysis] Wydawnictwa Naukowo-Techniczne (WNT), Warsaw, 1981. 360 pp. (loose errata).
  8. (with Ławrynowicz, J.) Quasiconformal mappings in the plane. Parametrical methods. Lecture Notes in Mathematics, 978. Springer-Verlag, Berlin-New York, 1983. vi+178 pp.